On asymptotically lacunary statistical equivalent (Wijsman sense) set sequences via ideal and modulus function

Authors

  • Wadei Al-Omeri Al-Balqa Applied University - Department of Mathematics

Abstract

For any non-trivial ideal \(\mathcal{I}\) ⊆ ℘(\(\mathbb{N}\)), and any non-empty closed subset Ak ⊆ X, where (X, ρ) is a metric space. Let f be a modulus function.  The objective of this paper is to introduce and study the new notation by using a modulus function, \(\mathcal{I}\)(WL), \(\mathcal{I}\)(fW ), \(\mathcal{I}\)[W N]\(_{θ}^{L}\), \(\mathcal{I}\)(W fL), \(\mathcal{I}\)(\(_{θ}^{W}\) f), \(\mathcal{I}\)(W SL) and \(\mathcal{I}\)(W S\(_{θ}^{L}\)).  Which are natural combinations of the definitions for asymptotically lacunary equivalent (Wijsman sense).  In addition, some relations among these new notions are also obtained.

Author Biography

Wadei Al-Omeri, Al-Balqa Applied University - Department of Mathematics

 

 

Downloads

Published

2019-07-30

How to Cite

Al-Omeri, W. (2019). On asymptotically lacunary statistical equivalent (Wijsman sense) set sequences via ideal and modulus function. Italian Journal of Pure and Applied Mathematics, 42, 341–356. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7234

Issue

Section

Articoli - Forum Editrice

Most read articles by the same author(s)